# SDR DALA2015120507416

- Difficulty date: December 4, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 33,190 hours, 22,440 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Anchor
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR ANCHOR IS CRACKED & CORRODED IN THE CORNER RADIUS, ON REPAIR RACK.  REPLACED CRACKED AND CORRODED ALC FLOOR ANCHOR, INTERCOSTAL, IAW SRM 51-41-02 AND 51-41-05 JOB COMPLETE.
